By Topic

Comments on "On the covering radius of codes" [with reply]

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

The commenters point out that with the definition of the norm of a code as originally given in the above-titled paper (see ibid., vol.IT 31, p.385-401, May 1985), certain results do not hold. However, with the corrected definition given by G.D. Cohen et al. (see ibid., vol.IT 32, p.680-94, Sept. 1986), they do hold. they also point out that the hypotheses of Lemma 27 of the above-titled paper need modification, which they provide. The authors' reply that they were aware of the problems with the definition of norm and thank the commenters for their correction to Lemma 27.<>

Published in:

Information Theory, IEEE Transactions on  (Volume:36 ,  Issue: 4 )